Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 2006 | Volume:  2 | Issue Number:  4 | Page:  161-165

ORIGINAL ARTICLE

Intensity modulated radiotherapy in abdominal malignancies: Our experience in reducing the dose to normal structures as compared to the gross tumor
Kataria Tejinder, Rawat Sheh, Sinha S N, Negi P S, Garg Charu, Bhalla N K, Munjal R K

Number of times this article was viewed 5314
Number of times this article has been printed  from the site 183
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal